Alert archive / Ohio / Gale Warnings in 2013
Gale Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Nov 23, 2013, 5:18 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2013, 5:18 PM EST (22:18 UTC)
- Expired
- Nov 24, 2013, 3:24 AM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
834 WHUS71 KCLE 232218 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 518 PM EST SAT NOV 23 2013 LEZ146>149-240700- /O.UPG.KCLE.SC.Y.0075.000000T0000Z-131126T1600Z/ /O.NEW.KCLE.GL.W.0015.131123T2218Z-131124T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 518 PM EST SAT NOV 23 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTHWEST GALES TO 35 KNOTS WILL DIMINISH TO 30 KNOTS BY DAYBREAK SUNDAY. WAVES OF 7 TO 10 FEET CAN BE EXPECTED TONIGHT. THE WAVES WILL SUBSIDE SOME SUNDAY BUT WILL REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-166>169-240700- /O.NEW.KCLE.GL.W.0015.131123T2218Z-131124T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 518 PM EST SAT NOV 23 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: NORTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TONIGHT. * WAVES: 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>145-240700- /O.CON.KCLE.SC.Y.0075.000000T0000Z-131126T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 518 PM EST SAT NOV 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY. WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS ON SUNDAY. THE FLOW WILL BECOME SOUTHWEST EARLY MONDAY. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT AND THEN REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
2 follow-up statements
112 WHUS71 KCLE 240215 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 915 PM EST SAT NOV 23 2013 LEZ061-146>149-166>169-240900- /O.CON.KCLE.GL.W.0015.000000T0000Z-131124T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 915 PM EST SAT NOV 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: NORTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TONIGHT. * WAVES: 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>145-241000- /O.CON.KCLE.SC.Y.0075.000000T0000Z-131126T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 915 PM EST SAT NOV 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST TUESDAY. WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS ON SUNDAY. THE FLOW WILL BECOME SOUTHWEST EARLY MONDAY. WAVES OF 6 TO 10 FEET TONIGHT WILL SLOWLY SUBSIDE SUNDAY...BUT REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
705 WHUS71 KCLE 240824 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 AM EST SUN NOV 24 2013 LEZ146>149-241630- /O.CAN.KCLE.GL.W.0015.000000T0000Z-131124T0900Z/ /O.EXB.KCLE.SC.Y.0075.000000T0000Z-131126T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 AM EST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER TODAY. WAVES OF 6 TO 9 FEET TONIGHT WILL SLOWLY SUBSIDE SUNDAY...BUT REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-166>169-240930- /O.CAN.KCLE.GL.W.0015.000000T0000Z-131124T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 324 AM EST SUN NOV 24 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER TODAY. WAVES OF 6 TO 9 FEET TONIGHT WILL SLOWLY SUBSIDE SUNDAY...BUT REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. $$ LEZ142>145-241630- /O.EXT.KCLE.SC.Y.0075.000000T0000Z-131126T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 324 AM EST SUN NOV 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST TUESDAY. WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS ON SUNDAY. THE FLOW WILL BECOME SOUTHWEST EARLY MONDAY. WAVES OF 6 TO 9 FEET TONIGHT WILL SLOWLY SUBSIDE SUNDAY...BUT REMAIN ABOVE SMALL CRAFT CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Nov 23, 4:11 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 23, 4:11 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EST SAT NOV 23 2013
.SYNOPSIS...
LAKE EFFECT SHOWERS WILL INITIATE IN THE WAKE OF THE COLD FRONT
TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE EAST
ON SUNDAY AND PERSIST THROUGH MONDAY. A COLD FRONT WILL MOVE
ACROSS THE AREA LATE MONDAY NIGHT INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE COLD FRONT IS CURRENTLY SOUTHEAST OF THE AREA. TEMPERATURES
WILL CONTINUE TO DROP STEADILY BEHIND THE FRONT DUE TO STRONG COLD
AIR ADVECTION. COLDER TEMPERATURES WILL LEAD TO EXTREME
INSTABILITY OVER LAKE ERIE...INITIATING LAKE EFFECT SNOW. THERE IS
STILL SOME QUESTION AS TO HOW STRONG THE LAKE EFFECT SNOW WILL
BECOME. 850 MB TEMPERATURES AROUND 25C WILL PROVIDE ENOUGH
INSTABILITY TO PRODUCE HEAVY SNOW...BUT MOISTURE WILL BE LIMITED
DUE TO SHORT FETCH WITH NORTHWEST WINDS. ONE WAY TO GET ADDED
MOISTURE IS FOR THE LAKE EFFECT TO DEVELOP A CONNECTION TO ANOTHER
LAKE. MODELS ARE HINTING AT A LAKE HURON CONNECTION WITH THIS
EVENT AND IF THAT OCCURS WE MAY GET THE ADDED MOISTURE NECESSARY
TO REALLY GET THINGS GOING.
SNOW ACCUMULATIONS ARE ALSO A BIT TRICKY AND DEPEND ON WHETHER OR
NOT WE GET THAT LAKE HURON CONNECTION. ASSUMING WE GET THE
CONNECTION...WE COULD SEE ANYWHERE FROM SIX INCHES TO OVER A FOOT
OF SNOW OVER EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THE
AREAS MOST LIKELY TO SEE OVER A FOOT OF SNOW ARE THE IN THE HIGHER
TERRAIN OF NORTHWEST PENNSYLVANIA WHERE UPSLOPE FLOW WILL ENHANCE
THE LAKE EFFECT SNOW. SEVERAL SECONDARY BANDS MAY DEVELOP TO THE
WEST OF THE PRIMARY BAND. THE SECONDARY BANDS DO NOT LOOK LIKE THEY
WILL PRODUCE ENOUGH SNOW TO REACH ADVISORY CRITERIA. THE EVENING
SHIFT WILL CONTINUE TO MONITOR THE SITUATION AS IT EVOLVES AND ISSUE
AN ADVISORY IF THEY BELIEVE IT TO BE NECESSARY.
AS FOR TEMPERATURES TONIGHT...COLD AIR ADVECTION WILL CONTINUE
OVERNIGHT WITH OVERNIGHT LOWS REACHING INTO THE TEENS FOR MANY
LOCATIONS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE EAST INTO THE AREA ON SUNDAY...HELPING TO
TAPER THE LAKE EFFECT SNOW SUNDAY EVENING. WE WILL GET A BRIEF
RESPITE FROM THE SNOW ON MONDAY AS THE HIGH PRESSURE SLIDES EAST.
A COLD FRONT WILL CROSS THE AREA LATE MONDAY NIGHT INTO TUESDAY
MORNING. NOT EXPECTING MUCH IN THE WAY OF SNOW WITH THE FRONTAL
PASSAGE. FOR NOW...GOING WITH A CHANCE OF SNOW SHOWERS FOR MOST OF
THE FORECAST AREA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD AND MAINLY QUIET WEATHER IS EXPECTED DURING THE LONG TERM
PERIOD. SOME LAKE EFFECT IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY
BUT WINDS QUICKLY BECOME UNFAVORABLE ON WEDNESDAY EVENING. IT
APPEARS THAT MOST OF THE LAKE EFFECT WILL BE NUISANCE TYPE
ACTIVITY AND AM NOT ANTICIPATING ANY HEADLINES. THURSDAY THROUGH
SATURDAY LOOK TO BE DRY. HIGH TEMPS DURING THE PERIOD WILL
CONTINUE TO BE 10 TO 15 DEGREES BELOW NORMAL.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE COLD FRONT CONTINUES TO MOVE EAST ACROSS THE AREA. A LINE OF
SNOW SHOWERS HAS DEVELOPED NEAR THE FRONT AND WILL AFFECT THE
EASTERN TAF SITES THE NEXT COUPLE OF HOURS. A BRIEF PERIOD OF IFR
VSBYS IS LIKELY. CIGS ARE EXPECTED TO DIP TO MVFR LATER THIS
AFTERNOON. IN THE WEST...THESE LOWER CIGS WILL BE HIT AND MISS BUT
IN THE EAST FAIRLY WIDESPREAD. LAKE EFFECT SHSN WILL GET GOING
THIS EVENING AND HAVE HIT SNOW PRETTY HARD AT KERI. A PROLONGED
PERIOD OF IFR VSBYS COULD OCCUR. DRIER AIR WILL ARRIVE OVERNIGHT
AND EXPECT WESTERN AREAS TO CLEAR BACK OUT. BY 12Z SUNDAY THE SNOW
SHOWERS SHOULD ALL BE EAST OF KCLE. NW WINDS WILL GUST TO 30 KNOTS
THROUGH 00Z AND THEN ONLY SLOWLY DIMINISH OVERNIGHT.
OUTLOOK...NON VFR MAINLY OVER NE OH AND NW PA THROUGH SUNDAY
BECAUSE OF LAKE EFFECT. MORE WIDESPREAD SYNOPTIC SNOW EXPECTED
LATE MONDAY NIGHT INTO TUESDAY AND CONTINUING ACROSS NE OH/NW PA
ON WEDNESDAY IN LAKE EFFECT SHSN.
&&
.MARINE...
NO CHANGES TO THE SMALL CRAFT HEADLINES. WINDS ARE ALREADY GUSTING
TO AROUND 30 KNOTS BUT DO NOT THINK THEY SHOULD GET ANY STRONGER SO
WILL NOT GO WITH A GALE. WINDS WILL REMAIN UP MUCH OF THE NIGHT AND
ONLY SLOWLY DIMINISH ON SUNDAY. THE FLOW WILL FINALLY BECOME WEST
TOMORROW EVENING AND THEN SW BY DAYBREAK MONDAY AS HIGH PRESSURE
BUILDS IN FROM THE SOUTH. SOUTHWEST FLOW IS EXPECTED TO CONTINUE
TILL ANOTHER COLD FRONT CROSSES THE LAKE ON TUESDAY. THIS WILL
BRING MORE CHANCES FOR PRECIP AND NW FLOW BACK TO THE LAKE. WINDS
WILL BECOME NORTHERLY ON WEDNESDAY AND NE ON THURSDAY S ARCTIC HIGH
PRESSURE BUILDS IN FROM THE NORTH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
OHZ014-089.
PA...LAKE EFFECT SNOW WARNING UNTIL MIDNIGHT EST SUNDAY NIGHT FOR
PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST TUESDAY FOR LEZ142>149.
&&
SYNOPSIS...SCHEPEL
NEAR TERM...SCHEPEL
SHORT TERM...SCHEPEL
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Nov 23, 4:31 AM EST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EST SAT NOV 23 2013 OHZ010>013-020>023-031>033-038-240930- LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES- 431 AM EST SAT NOV 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TODAY. SOME SNOW SHOWERS WILL ACCOMPANY THE FRONT. BANDS OF LAKE EFFECT SNOW FROM LAKE SUPERIOR AND LAKE ERIE MAY DEVELOP TONIGHT AND LAST INTO EARLY SUNDAY. AT THIS TIME IT IS DIFFICULT TO PIN POINT EXACTLY WHERE THEY WILL DEVELOP. SEVERAL INCHES OF SNOW ARE EXPECTED. IF THE BANDS PERSIST AN ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-240930- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 431 AM EST SAT NOV 23 2013 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. AN ARCTIC COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TODAY. LAKE EFFECT SNOW WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH SUNDAY. HEAVY SNOW IS EXPECTED IN THE SNOW BANDS. IN ADDITION GUSTY WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING WHERE SNOWFALL IS THE GREATEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027>030-036-037-047-240930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 431 AM EST SAT NOV 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-240930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 431 AM EST SAT NOV 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 9:27 PM EST | Lake Effect Snow Warning | CLE | Ashtabula | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.